MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CARB-EDGE FLUSH WIRE CUTTER 7; N/A

INTEGRA LIFESCIENCES MANSFIELD CARB-EDGE FLUSH WIRE CUTTER 7; N/A
Catalog Number 275525
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the tip of the carb-edge flush wire cutter 7 (275525) broke and fell into the patient during a case.The broken pieces were recovered, which resulted in a 5¿10 minute delay during the procedure.A replacement wire cutter was used to complete the procedure.No patient injury, complication post-procedure, or death occurred.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The carb-edge flush wire cutter 7 (275525) was returned for evaluation.Failure analysis - the returned wire cutter were received in used condition with two of the edges chipped.The provided order number indicated the product was purchased in sept.2022.Damage to the jaws may be the result of wear or rough handling over two years of use.The two chips were on the front and side of the jaws' corners, indicating the wire was cut at the corner rather than head at the middle of the jaws.Breakage may result from cutting with the corner rather than the middle of the jaw.Root cause analysis - the reported complaint was confirmed.Breakage may be the result wear/rough handling of cutting at the corner of the jaws.No manufacturing, workmanship or material deficiency has been identified.

Brand Name
CARB-EDGE FLUSH WIRE CUTTER 7
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20678124
Report Number3014334038-2024-00215
Device Sequence Number15261301
Product Code HXZ
UDI-Device Identifier10381780385110
UDI-Public10381780385110
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number275525
Device Lot NumberAA2201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date11/13/2024
Supplement Report FDA Received Date12/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown